# SDR PNSA990704

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7811
- Make and model: Grumav G21A
- Aircraft serial: B122
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: E, A

## Discrepancy

ENGINE BEGAN TO VIBRATE IN CRUISE AND SUBSEQUENTLY LOST OIL PRESSURE.  SECURED ENGINE AND LANDED AIRCRAFT.  ENGINE REPLACED DUE TO CASE DAMAGE FROM BROKEN CYLINDER HOLD DOWN STUDS.
